MathSciNet Relay Station
MathSciNet bibliographic data
MR1955579 (2003k:35041) 35J10 (35B10 35B20 47F05)
Dimassi, Mouez; Mnif, Maher Lower bounds for the counting function of resonances for a perturbation of a periodic Schrödinger operator by decreasing potential. C. R. Math. Acad. Sci. Paris 335 (2002), no. 12, 1013–1016.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement